Biblioteca de la Universidad Complutense de Madrid

Mathematical analysis and stability of a chemotaxis model with logistic term

Impacto



Tello, J. Ignacio (2004) Mathematical analysis and stability of a chemotaxis model with logistic term. Mathematical Methods in the Applied Sciences, 27 (16). pp. 1865-1880. ISSN 0170-4214

[img]
Vista previa
PDF
187kB

URL Oficial: http://onlinelibrary.wiley.com/journal/10.1002/(ISSN)1099-1476



Resumen

In this paper we study a non-linear system of differential equations arising in chemotaxis. The system consists of a PDE that describes the evolution of a population and an ODE which models the concentration of a chemical substance. We study the number of steady states under suitable assumptions, the existence of one global solution to the evolution problem in terms of weak solutions and the stability of the steady states.


Tipo de documento:Artículo
Palabras clave:Chemotaxis; Stability of stationary solutions; Parabolic equations; Reinforced random walks
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:12295
Depositado:01 Mar 2011 09:33
Última Modificación:06 Feb 2014 09:21

Sólo personal del repositorio: página de control del artículo